# SDR GUU2008F00050

- Difficulty date: August 10, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STRONG FUEL ODOR IN CABIN, MADE PASSENGER SICK.  REMOVED AND CLEANED OLD SEALANT AT SUSPECTED FUEL LEAK AREA AND RESEALED. NO LEAKS NOTED.  (K)
